# SDR FDEA201502070519

- Difficulty date: February 7, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 758 hours, 28,225 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146N6603261
- Part serial: 00316
- Condition: Unknown
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERNAL SKIN FWD LOWER CORNER HAS EXISTING TRIM OFF.  COMPLIED WITH EA F-5230-T0315269 PART 1.    REPAIR CLASSIFIED AS MAJOR.
